# SDR ASAA2022091639975

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 756 hours, 242 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER AIRSTART ON #1 ENGINE- ENGINE ANTI ICE LIGHT #1 ILLUMINATED. GROUNDED - YES. REMOVED ENG 1 A/I VLV CONNECTOR AND LOOSENED LOCK BOLT. UNABLE TO MOVE VALVE TO OPEN POS. SECURED BOLT AND RECONNECTED CONNECTOR. INSPECTED #1 ENGINE ANTI-ICE VALVE, VALVE MOVES FREELY DURING WRENCH CHECK, CHECKED FOR FAULTS, FOUND FAULT "BLEED HPSOV L" INSPECTED, #1 ENGINE HPSOV AND PERFORMED WRENCH CHECK, NO DEFECTS NOTED. PERFORMED OPS TEST PNEUMATIC ENGINE ON-SYSTEM TEST REF B737-9 AMM 36-00-00. OPS TEST PASS. RAN #1 ENGINE AND OPERATED #1 ENGINE COWL ANTI-ICE VALVE NUMEROUS TIMES, VALVE WORKS NORMAL, NO ENGINE ANTI-ICE VALVE LIGHT.
